MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OverStitch Suture Cinch; Endoscopic Tissue Approximation Device

BOSTON SCIENTIFIC CORPORATION OverStitch Suture Cinch; Endoscopic Tissue Approximation Device
Model Number M00505530
Medical Device Problem Codes Failure to Cut (2587); Adverse Event Without Identified Device or Use Problem (2993); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a suture cinch was utilized during a defect closure procedure on (b)(6) 2026.During the procedure, the suture cinch would not release and suture would not cut.The procedure was completed with another of the same device.No patient complications were reported as a result of the event.
 
Additional Manufacturer Narrative
Block h6: imdrf code a150101 captures the reportable event of failure to deploy.Imdrf code a050702 captures the reportable event of failure to cut.

Brand Name
OverStitch Suture Cinch
Common Device Name
Endoscopic Tissue Approximation Device
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key25604250
Report Number3005099803-2026-02566
Device Sequence Number17494246
Product Code OCW
UDI-Device Identifier00191506060046
UDI-Public(01)00191506060046(17)280629(10)36870323
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00505530
Device Catalogue NumberM00505530
Device Lot Number0036870323
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/02/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2026
Supplement Date Received by Manufacturer06/28/2026
07/14/2026
Initial Report FDA Received Date06/24/2026
Supplement Report FDA Received Date07/27/2026
08/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3005099803-07142026-006R
Patient Sequence Number1
Patient SexUnknown